Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Models for evolving networks : with applications in telecommunication and online activities

Grindrod, Peter and Higham, Desmond J. (2012) Models for evolving networks : with applications in telecommunication and online activities. IMA Journal of Management Mathematics, 23 (1). pp. 1-15. ISSN 1471-678X

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Driven by a range of modern applications that includes telecommunications, e-business and online social interaction, recent ideas in complex networks can be extended to the case of time-varying connectivity. Here, we propose a general framework for modelling and simulating such dynamic networks, and we explain how the long-time behaviour may reveal important information about the mechanisms underlying the evolution.

Item type: Article
ID code: 31778
Notes: Date changed
Keywords: birth and death process , graph theory , random graph , range-dependent edge , Probabilities. Mathematical statistics, Management Information Systems, Strategy and Management, Applied Mathematics
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Pure Administrator
Date Deposited: 15 Jun 2011 15:45
Last modified: 05 Sep 2014 09:39
URI: http://strathprints.strath.ac.uk/id/eprint/31778

Actions (login required)

View Item